MAUDE Adverse Event Report: COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 6790225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Patient Problem/Medical Problem (2688)
Date of Event 04/18/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No allegation of product malfunction has been reported, no x-rays were provided to confirm the alleged event.Product remains in-situ.Labeling review: potential adverse events and complications ".As with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: damage to blood vessels." product remains in-situ.
 
Event or Problem Description
On (b)(6) 2013, patient underwent an anterior cervical discectomy and fusion procedure.Six days post-operative, the patient presented with difficulty swallowing.On exam swelling was noted at the incision site.Patient was admitted and taken to the or for evacuation of hematoma.There were no complications associated with the procedure, patient was reported to have been discharged after one day.

Brand Name
COROENT INTERLOCK SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
MDR Report Key7599453
Report Number2031966-2018-00097
Device Sequence Number13497393
Product Code OVE
UDI-Device Identifier00887517361608
UDI-Public00887517361608
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number6790225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;